MathSciNet Relay Station
MathSciNet bibliographic data
MR1639851 52C15 (30C99 30G25 60J15)
Stephenson, Kenneth A probabilistic proof of Thurston's conjecture on circle packings. Rend. Sem. Mat. Fis. Milano 66 (1996), 201–291 (1998).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement